# SDR YENA2025050500464

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 71,767 hours, 25,901 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#592, TPA-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO TPA). 'HYD G RSVR LO LVL COMPLETE LOSS OF HYD G SYSTEM IN FLIGHT. EMERGENCY GEAR EXTENSION POR GRH; REF L/P 4168061-2 (FOUND RH  OUTBOARD LOCKSTAY ACTUATOR HOSE BROKEN REMOVED AND REPLACED LOCKSTAY ACTUATOR HOSE IAW AMM 32-11-22-400-001.  SERVICED GREEN SYS HYD PERFORMED LEAK TEST OF ACT HOSE NO LEAKS NOTED. FUNCTIONAL TEST REQUIRED ) FOR REPLACEMENT OF R/H MLG O/B LOCKSTAY HOSE. REF L/P 4168062-1(PUT LANDING GEAR SYSTEM BACK TO NORMAL MOVE AFTER FREE FALL EXTENSION IAW AMM 32-00-00-860-003-A.) FOR RETURNING L/G TO NORMAL MODE AFTER EMERGENCY GEAR EXTENSION. REF L/P 4168063-1 (ACCOMPLISHED FUNCTIONAL CHK OF LDG EXTENSION AND RETRACTION IAW AMM 32-31-00-720-002-A. OPS CHECK GOOD, MDDR CLEARED, MX-4 UPDATED. VMO SWITCH RETURNED TO NORMAL CONF.) LANDING GEAR RETRACTION SYSTEM PLACED ON MEL DUE TO GEAR SWING REQ'D FOR LOCKSTAY HOSE REPLACEMENT FUNCTIONAL CHECK.'
